MathSciNet Relay Station
MathSciNet bibliographic data
MR2914253 34C25 (34C07 37G15 92B20)
Decker, R.; Noonburg, V. W. A periodically forced Wilson-Cowan system with multiple attractors. SIAM J. Math. Anal. 44 (2012), no. 2, 887–905.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement